Tsukuba Journal of Mathematics

On the Neumann problem for some linear hyperbolic-parabolic coupled systems with coefficients in Sobolev spaces

Wakako Dan

Full-text: Open access

Abstract

We prove a unique existence theorem of classical solutions to some Neumann problem of linear hyperbolic-parabolic coupled systems with coefficients in Sobolev spaces and energy estimates are also obtained. This paper gives a preparation for solving some nonlinear hyperbolic-parabolic coupled system with Neumann boundary condition.

Article information

Source
Tsukuba J. Math., Volume 18, Number 2 (1994), 411-437.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496162609

Digital Object Identifier
doi:10.21099/tkbjm/1496162609

Mathematical Reviews number (MathSciNet)
MR1305821

Zentralblatt MATH identifier
0834.35061

Citation

Dan, Wakako. On the Neumann problem for some linear hyperbolic-parabolic coupled systems with coefficients in Sobolev spaces. Tsukuba J. Math. 18 (1994), no. 2, 411--437. doi:10.21099/tkbjm/1496162609. https://projecteuclid.org/euclid.tkbjm/1496162609


Export citation